# SDR AALA20050803

- Difficulty date: December 8, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP17252015
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - AIRCRAFT DIVERTED TO SJU DUE TO CAPTAIN WINDOW OUTER PANE SHATTERED.  HEATING ELEMENT ARCING LOWER LEFT EDGE.  LANDED SJU WITHOUT INCIDENT.  REPLACED CAPTAINS WINDSHIELD AND WINDSHIELD TEMPERATURE REGULATORY AND WINDOW HEAT PROTECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
